# SDR IPXA2020102861773

- Difficulty date: October 9, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: ALC85338
- Condition: Migrated
- Location: Rt I/B Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT INBOARD ELEVATOR NR 2 BEARING MOUNT FITTING ON A/C INBOARD AND OUTBOARD BUSHING ARE MIGRATED.  REPAIRED RT INBOARD ELEVATOR NR 2 MOUNT FITTING ON A/C INBOARD AND OUTBOARD MIGRATED BUSHINGS, IAW EA 011-5510-01-A8640 REV IR AND UPS EO MD11-5520-78307-A.  (MINOR)
